# SDR C2XA02CL099

- Difficulty date: April 11, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 3035060
- Condition: Coked
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3085 THE CREW REPORTED A STRONG BURNING ODOR DURING ICE TEST AND WHEN NR 2 PACK IS ON.  MAINTENANCE REPLACED THE NR 2 ENGINE FUEL NOZZLES.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
